# SDR SWAA2023031012154

- Difficulty date: March 4, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFTER WING EXTERIOR EMERGENCY LIGHT INOPERATIVE.<[01] FOUND CONNECTOR D11080 LOOSE. SECURED CONNECTOR D11080 PER REF WDM 33-51-13. PERFORMED OPS CHECK OF THE R/H AFTER WING EXTERIOR EMERGENCY LIGHT AND FOUND NORMAL PER REF. AMM 33-51-00-710-801;[02] VERIFIED STEP #1
